MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PT; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION PT; WIRE, GUIDE, CATHETER
Model Number 2779
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/31/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that wire fracture occurred.The target lesion was located in a vessel in the lower limb.A 185cm pt2 guidewire was used, however; the wire fractured while inside the catheter.The procedure was completed with another of the same device.No patient complications were reported and patient's status was stable.
 
Additional Manufacturer Narrative
Device evaluated by mfr.: the device was returned for analysis.The guidewire returned inside of a protective hoop.The guidewire was easily removed from the protective hoop.The guidewire was kinked approximately at 146 cm from the proximal end.No more visible damages were found in the device.Outer diameter of the distal tip, middle of the device and proximal section are within specification.
 
Event or Problem Description

Brand Name
PT
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9986027
Report Number2134265-2020-05400
Device Sequence Number3896338
Product Code DQX
UDI-Device Identifier08714729471103
UDI-Public08714729471103
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K030617
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/11/2021
Device Model Number2779
Device Catalogue Number2779
Device Lot Number0024424218
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/08/2020
Initial Date Received by Manufacturer 04/08/2020
Supplement Date Received by Manufacturer05/25/2020
Initial Report FDA Received Date04/22/2020
Supplement Report FDA Received Date06/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age66 YR
Patient Weight66